Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 31 of 36 found articles
 
 
  Recognition of the Finite Simple Groups F_4(2^m) by Spectrum
 
 
Title: Recognition of the Finite Simple Groups F_4(2^m) by Spectrum
Author: H. P. Cao
G. Chen
M. A. Grechkoseeva
V. D. Mazurov
W. J. Shi
A. V. Vasil'ev
Appeared in: Siberian mathematical journal
Paging: Volume 45 (2004) nr. 6 pages 5 p.
Year: 2004-11/12-/12
Contents:
Publisher: Kluwer Academic/Plenum Publishers, New York, U.S.A.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 31 of 36 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands